# SDR WX0A2015050872575

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, NG UNSAFE, LIGHT CAME ON & OFF INTERMITTENTLY FOR 5 MINUTES.  JACKED NG IAW AMM 7-12-00.  INSPECTED GEAR POSITION SENSORS & WIRING.  PERFORMED GEAR SWING OF NG IAW 32-30-00.  COULD NOT DUPLICATE AT THIS TIME.  NG UP SENSOR REPLACED, PRECAUTIONARY. PERFORMED GEAR SWING OF NG IAW AMM 32-30-00.  CHECKED GOOD AT THIS TIME.
